# SDR DL72S000224

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Condition: Stalled
- Location: Nr 2
- Part time: 67,393 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL NR 2 ENG ON T/O AT 300 FT.  THREE LOUD POPS/BANGS, NO FUEL HEAT, NO NR 2 BLEED.  IMMEDIATE RETURN FOR VISUAL LANDING.  (INITIAL STALL WITH STEADY THROTTLE SETTING, LAST AT REDUCED THROTTLE SETTING).  REPLACED C1 AND C2 FAN ASSYS.
